# SDR SWIA202161167

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM RBL 27 HAS DAMAGE ON OTBD FLANGE BETWEEN FS 1015.00 Â€“ 1031.00    (C-CHECK RO 9-21-21)   REPAIRED RBL27 OUTBOARD FLANGE IAW CRJ700 SRM 53-00-41-201-001-A01: FIGURE 53-00-41-991-829 SHEET #1 & #2. / COMPLIED WITH ATTACHED TASK 51-900-1002-SKY
